Free Access
Issue
ESAIM: M2AN
Volume 26, Number 2, 1992
Page(s) 365 - 383
DOI https://doi.org/10.1051/m2an/1992260203651
Published online 31 January 2017
  1. G. AMIEZ, P. A. GREMAUD, On a numerical approach to Stefan-like problems, Numer. Math., 59 (1991), 71-89. [EuDML: 133540] [MR: 1103754] [Zbl: 0731.65107]
  2. A. E. BERGER, H. BREZIS, J. W. C. ROGERS, A numerical method for solving the problem ut - Δƒ(u) = 0, R.A.I.R.O. Model. Math. Anal. Numer. 13, 4 (1979), 297-312. [EuDML: 193344] [MR: 555381] [Zbl: 0426.65052]
  3. H. BREZIS, Analyse fonctionnelle, théorie et applications, Masson, Paris, 1983. [MR: 697382] [Zbl: 0511.46001]
  4. P. G. CIARLET, The finite element method for elliptic problems, North-Holland, Amsterdam, 1978. [MR: 520174] [Zbl: 0383.65058]
  5. P. G. CIARLET, P. A. RAVIART, General Lagrange and Hermite interpolation in Rn with applications to finite element methods, Arch. Rational. Mech. Anal., 46 (1972), 177-199. [MR: 336957] [Zbl: 0243.41004]
  6. J. F. CIAVALDINI, Analyse numérique d'un problème de Stefan à deux phases par une méthode d'éléments finis, SIAM, J. Numer. Anal., 12, 3 (1975), 464-488. [MR: 391741] [Zbl: 0272.65101]
  7. I. I. DANILYUK, On the Stefan problem, Russian Math. Surveys, 40, 5 (1985),157-223. [MR: 810813] [Zbl: 0604.35080]
  8. J. J. DROUX, Three-dimensional numerical simulation of solidification by an improved explicit scheme, to appear in Comput. Methods Appl. Mech. Engrg. [Zbl: 0825.73928]
  9. C. M. ELLIOTT, Error analysis of the enthalpy method for the Stefan problem, IMA J. Numer. Anal., 7 (1987), 61-71. [MR: 967835] [Zbl: 0638.65088]
  10. A. FRIEDMAN, The Stefan problem in several space variables, Trans. Amer. Math. Soc, 133 (1968), 51-87. [MR: 227625] [Zbl: 0162.41903]
  11. W. GENTZSH, Numerical solution oflinear and nonlinear parabolic differential equations by a time discretization of third order accuracy, Proceeding of the Third GAMM, Conference on Numerical Methods in Fluid Mechanics, Notes on Numerical Fluid Mechanics, vol. 2, Vieweg & Sohn, Braunschweig, 109-118, 1979.
  12. J. W. JEROME, M. E. ROSE, Error estimates for the multidimensional two-phase Stefan problem, Math, of Comp., 39, 160 (1982), 377-414. [MR: 669635] [Zbl: 0505.65060]
  13. S. KAMENOMOSTSKAYA, On the Stefan problem, Mat. Sb., 53 (1961), 489-514. [Zbl: 0102.09301]
  14. O. LADYZENSKAYA, V. SOLONNIKOV, N. URAL'CEVA, Linear and quasi-linear equations of parabolic type, Trans. Math. Monographs, A.M.S., 1968. [Zbl: 0174.15403]
  15. J. L. LIONS, Quelques méthodes de résolution des problèmes aux limites non linéaires, Gauthier-Villars, Paris, 1969. [MR: 259693] [Zbl: 0189.40603]
  16. E. MAGENES, R. H. NOCHETTO, C. VERDI, Energy error estimates for a linear scheme to approximate nonlinear parabolic problems, R.A.I.R.O. Model. Math. Anal. Numér., 21, 4 (1987), 655-678. [EuDML: 193519] [MR: 921832] [Zbl: 0635.65123]
  17. R. H. NOCHETTO, Error estimates for two-phase Stefan problems in several space variables I : Linear boundary conditions, Calcolo, 22 (1985), 457-499. [MR: 859087] [Zbl: 0606.65084]
  18. R. H. NOCHETTO, Error estimates for two-phase Stefan problems in several space variables II : Nonlinear flux conditions, Calcolo, 22 (1985), 501-534. [MR: 859088] [Zbl: 0606.65085]
  19. R. H. NOCHETTO, Error estimates for multidimensional singular parabolic problems, Japan J. Appl. Math., 4 (1987), 111-138. [MR: 899207] [Zbl: 0657.65132]
  20. R. H. NOCHETTO, A class of non degenerate two-phase Stefan problems in several space variables, Commun, in Partial Diff. Equ., 12, 1 (1987), 21-45. [MR: 869101] [Zbl: 0624.35085]
  21. R. H. NOCHETTO, Numerical methods for free boundary problems, Free Boundary Problems : Theory and Applications, K. H. Hoffmann and J. Sprekels (eds.), Pitman, 1988, to appear.
  22. R. H. NOCHETTO, C. VERDI, Approximation of degenerate parabolic problems using numerical integration, SIAM J. Numer. Anal., 25, 4 (1988), 784-814. [MR: 954786] [Zbl: 0655.65131]
  23. R. H. NOCHETTO, C. VERDI, An efficient linear scheme to approximate parabolic free boundary problems : error estimates and implementation, Math.Comp., 51 (1988), 27-53. [MR: 942142] [Zbl: 0657.65131]
  24. R. H. NOCHETTO, C. VERDI, The combined use of a nonlinear Chernoff formula with a regularization procedure for two-phase Stefan problems, Numer. Funct. Anal. Optim., 9 (1987-88), 1177-1192. [MR: 936337] [Zbl: 0629.35116]
  25. P. A. RAVIART, The use of numerical integration infinite element methods for solving parabolic equations, in Topics in Numerical Analysis (J. Miller éd.), Academic Press, London (1973), 233-264. [MR: 345428] [Zbl: 0293.65086]
  26. C. VERDI, Linear algorithms for solving Stefan-like problems, Free Boundary Boundary Problems : Theory and Applications, K. H. Hoffmann and. Sprekels (eds.), Pitman, 1988, to appear. [MR: 1081758] [Zbl: 0721.65079]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you